# SDR U2RA2025032500014

- Difficulty date: March 18, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: U2RA
- Make and model: Boeing 747412F
- Aircraft serial: 27217
- Aircraft time: 92,160 hours, 14,320 cycles
- System (JASC): 5200 · Doors
- Part: Bottle
- Condition: Empty
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H U/D EMERGENCY DOOR ASSIST BOTTLE PRESSURE ZERO.
